zbMATH — the first resource for mathematics

Abelian relations. (English. Russian original) Zbl 0665.14011
J. Sov. Math. 43, No. 5, 2654-2655 (1988); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 151, 54-56 (1986).
See the review in Zbl 0629.14025.
14H45 Special algebraic curves and curves of low genus
14H52 Elliptic curves
14H25 Arithmetic ground fields for curves
Full Text: DOI
[1] V. A. Dem’yanenko, ”On Abelian relations,” J. Sov. Math.,25, No. 2 (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.